Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 401, NWS Atlanta, GA

July 5, 20085 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 5, 2008, 4:06 PM EDT for 5 counties in Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2008, 4:06 PM EDT (20:06 UTC)
Expired
Jul 5, 2008, 4:45 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Baldwin County, GA, Glascock County, GA, Hancock County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 64 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 762 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
762 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 052005
SVRFFC
GAC009-125-141-303-319-052045-
/O.NEW.KFFC.SV.W.0401.080705T2006Z-080705T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT SAT JUL 5 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BALDWIN COUNTY IN CENTRAL GEORGIA
  NORTH CENTRAL WILKINSON COUNTY IN CENTRAL GEORGIA
  EXTREME SOUTHWESTERN GLASCOCK COUNTY IN EAST CENTRAL GEORGIA
  SOUTH CENTRAL HANCOCK COUNTY IN EAST CENTRAL GEORGIA
  WASHINGTON COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 445 PM EDT

* AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 12 MILES WEST
  OF SANDERSVILLE...MOVING EAST AT 22 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TENNILLE AND HAMBURG STATE PARK.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3322 8275 3309 8266 3286 8261 3290 8316
      3310 8313
TIME...MOT...LOC 2006Z 264DEG 19KT 3302 8301

$$
1 follow-up statement
000 
WWUS52 KFFC 052016
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT SAT JUL 5 2008

GAC009-125-141-303-319-052045-
/O.CON.KFFC.SV.W.0401.000000T0000Z-080705T2045Z/
WILKINSON GA-BALDWIN GA-WASHINGTON GA-GLASCOCK GA-HANCOCK GA-
416 PM EDT SAT JUL 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTH CENTRAL HANCOCK...EXTREME SOUTHWESTERN GLASCOCK...
WASHINGTON...SOUTHEASTERN BALDWIN AND NORTH CENTRAL WILKINSON
COUNTIES...

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
DEEPSTEP...MOVING EAST AT 21 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TENNILLE...SANDERSVILLE...WARTHEN...HAMBURG STATE PARK AND
RIDDLEVILLE.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3322 8275 3309 8266 3286 8261 3290 8316
      3310 8313
TIME...MOT...LOC 2016Z 259DEG 18KT 3304 8296

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:45 PM EDT, 21 minutes earlier.

Area forecast discussion, Jul 5, 3:45 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT SAT JUL 5 2008

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
CURRENT SATELLITE LOOP SHOWS SHRA/TSRA DEVELOPING ACROSS CENTRAL AND
SOUTH GA RIGHT ALONG THE MAIN AXIS OF MOISTURE. THESE STORMS WILL
MOST LIKELY CONTINUE TO MOVE EAST THROUGH THE STATE AND CONTINUE
THROUGH MIDNIGHT TO 2AM. THE MAIN UPPER LEVEL THROUGH STAYS FAIRLY
STATIONARY ACROSS THE KY/OH VALLEYS THROUGH SUN BEFORE SLIDING EAST
MON/TUE. THIS TROUGH WILL CONTINUE TO USHER IN UPPER LEVEL
DISTURBANCES ACROSS GA/SC UNTIL ITS AXIS MOVES EAST OF THE REGION.
WITH DEEP TROPICAL MOISTURE AND DIURNALLY DRIVEN INSTABILITY INDICES
DEVELOPING EVERYDAY...SHOULD CONTINUE TO SEE MORE ISOLATED SEVERE
STORMS THROUGH THE SHORT TERM. PWS ARE EXPECTED IN THE 1.50 TO 2.00
RANGE WITH CAPES AROUND 1500 TO 2000 AND LIS AROUND -2 TO -5 BOTH SUN
AND MON. THE BIGGEST THREATS OVER THE NEXT TWO DAYS APPEARS TO BE
PEA TO PENNY SIZE HAIL...LIGHTNING...AND HEAVY RAIN. THERE IS VERY
LITTLE SHEER SO NO REAL TORNADO THREAT EXITS. THERE WILL SOME GUSTY
WINDS (30-40KT) WITH THUNDERSTORM DOWNBURST. TEMPS SHOULD BE VERY
CLOSE TO SEASONAL NORMS THROUGH THE SHORT TERM.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
THE UPPER LEVEL RIDGE BEGINS TO WEAKEN BY TUE AFTERNOON AND MOVES
OFF THE MID ATLANTIC COAST BY 00Z WED. ONCE IT MOVES THROUGH WE GET
INTO A MORE ZONAL FLOW PATTERN. THE MODELS CONTINUE TO SHOW A NICE
PLUMB OF MOISTURE EXTENDING W TO E ACROSS THE REGION THROUGH FRI BUT
WEAK UPPER LEVEL RIDGE BEGINS TO DEVELOP OVER THE NORTHERN GULF
THU/FRI. ALL IN ALL WE SHOULD GRADUALLY SEE LESS AND LESS
THUNDERSTORM DEVELOPMENT FROM DAY TO DAY AS WE GO THROUGH DAY 7.
GUIDANCE TEMPERATURE CONTINUE TO ADVERTISE NEAR SEASONAL NORMALS
THROUGH NEXT WEEK AND SEE NO REASON TO MAKE ANY CHANGES.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  87  68  88  68 /  30  50  30  30  20
ATLANTA         69  86  69  87  70 /  30  40  30  30  20
BLAIRSVILLE     62  81  63  86  64 /  30  40  30  20  10
CARTERSVILLE    66  87  64  91  67 /  30  40  20  20  10
COLUMBUS        72  88  71  90  72 /  30  60  30  50  30
GAINESVILLE     68  85  67  87  69 /  30  50  40  20  20
MACON           70  89  69  91  71 /  40  50  30  40  30
ROME            68  89  67  90  69 /  30  40  20  20  10
PEACHTREE CITY  66  85  66  86  68 /  30  40  30  30  20
VIDALIA         71  90  70  88  71 /  50  60  40  60  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Jul 5, 5:21 AM EDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 AM EDT SAT JUL 5 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
521 AM EDT SAT JUL 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT.
ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A COLD FRONT DRIFTING SOUTH FROM THE TENNESSEE VALLEY AND A PASSING
UPPER LEVEL DISTURBANCE WILL ENHANCE THUNDERSTORM DEVELOPMENT
ACROSS NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS
WILL BE CLOUD TO GROUND LIGHTNING. HOWEVER...STRONG WINDS AND LARGE
HAIL WILL BE POSSIBLE IN ANY ISOLATED PULSE SEVERE THUNDERSTORM THAT
DEVELOPS. THE GREATEST THREAT OF ISOLATED SEVERE STORMS WILL BE
NORTH OF A COLUMBUS TO MACON TO AUGUSTA LINE...DURING THE
AFTERNOON AND EVENING.

.DISCUSSION...
AN UPPER LEVEL DISTURBANCE AND A COLD FRONT PUSHING SOUTH FROM THE
TENNESSEE VALLEY WILL AID IN THE DEVELOPMENT OF THUNDERSTORMS ACROSS
NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. INSTABILITY
WILL BE MODERATE WITH CAPE VALUES FROM 1000 TO 2500...AND LIFTED
INDICES IN THE MINUS 2 TO MINUS 5 RANGE. A FEW OF THE THUNDERSTORMS
COULD BE SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY...MAINLY DURING
THE AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 5, 3:23 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT SAT JUL 5 2008

GAZ049>051-060-061-052000-
323 PM EDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...EXCESSIVE
LIGHTNING AND 45 MPH WINDS IN HANCOCK...PUTNAM...TALIAFERRO...GREENE
AND MORGAN COUNTIES UNTIL 400 PM EDT...

AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PENFIELD TO 5 MILES WEST OF
WARFIELD...MOVING EAST AT 22 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS HANCOCK...PUTNAM...TALIAFERRO...GREENE AND MORGAN COUNTIES
THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE RUDDEN...EATONTON...PHOENIX...PENFIELD...GREENSBORO...
WARFIELD...PENFIELD...VEAZEY...WOODVILLE...UNION POINT...SILOAM...
ROCKVILLE...WHITE PLAINS...ROBINSON AND SHOULDERBONE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 5, 3:32 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
332 PM EDT SAT JUL 5 2008

GAZ056>059-052000-
332 PM EDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...EXCESSIVE
LIGHTNING AND 45 MPH WINDS IN SPALDING...BUTTS...JASPER AND HENRY
COUNTIES UNTIL 400 PM EDT...

AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF LOCUST GROVE...MOVING EAST AT 23
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
SPALDING...BUTTS...JASPER AND HENRY COUNTIES THROUGH 400 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE LOCUST GROVE...
JENKINSBURG...INDIAN SPRINGS STATE PARK...JACKSON AND FLOVILLA. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jul 5, 3:34 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT SAT JUL 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     5 SE MONTEZUMA          32.25N 83.97W
07/05/2008                   MACON              GA   COUNTY OFFICIAL

            TWO TREES DOWN.

&&

MSR
Local storm report, Jul 5, 3:42 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT SAT JUL 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             2 S BARNESVILLE         33.02N 84.16W
07/05/2008  E0.75 INCH       LAMAR              GA   PUBLIC

&&

MSR
Special weather statement, Jul 5, 3:54 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT SAT JUL 5 2008

GAZ050-060-061-052030-
354 PM EDT SAT JUL 5 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...EXCESSIVE
LIGHTNING AND 40 MPH WINDS IN HANCOCK...PUTNAM AND GREENE COUNTIES
UNTIL 430 PM EDT...

AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SHOULDERBONE TO NONA...MOVING EAST AT 21
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS HANCOCK...PUTNAM AND GREENE COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SHOULDERBONE...
ROCKVILLE...NONA...FLAT ROCK...SPARTA...DEVEREUX...CULVERTON AND
JEWELL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
Local storm report, Jul 5, 4:01 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT SAT JUL 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     EATONTON                33.32N 83.39W
07/05/2008                   PUTNAM             GA   PUBLIC

            NUMEROUS TREES AND POWER LINES DOWN ON BUILDINGS AND
            CARS.

&&

MSR

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 1:51 PM EDTSevere Thunderstorm WarningFFCHenry, Morgan, Newton, Rockdale, Walton39 min
Jul 5, 1:57 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton29 min
Jul 5, 2:15 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Pulaski45 min
Jul 5, 2:37 PM EDTSevere Thunderstorm WarningFFCMacon8 min
Jul 5, 2:40 PM EDTSevere Thunderstorm WarningFFCSumter, Webster28 min
Jul 5, 2:47 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Peach, Pulaski23 min
Jul 5, 2:51 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski, Wilcox28 min
Jul 5, 3:27 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe, Upson48 min
Jul 5, 3:39 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro, Warren, Wilkes30 min
Jul 5, 3:54 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Jones, Monroe51 min
Jul 5, 4:02 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler26 min
Jul 5, 4:52 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee38 min
Jul 5, 4:59 PM EDTSevere Thunderstorm WarningFFCJefferson31 min
Jul 5, 5:30 PM EDTSevere Thunderstorm WarningFFCTroup29 min
Jul 5, 5:33 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.